# SDR Q2SA20210918456

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 50,444 hours, 28,086 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: P6340012
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO LANDING GEAR NOT RETRACTING AFTER TAKEOFF, AN ATB WAS ACCOMPLISHED INTO AUS. AIRCRAFT WAS FERRIED TO IAH FROM AUS DUE TO A/C JACKS AVAILABILITY IN IAH. MANUAL EXTENSION ACCESS DOOR SWITCH WAS REMOVED AND REPLACED IN COMPLIANCE WITH AMM 32-34-11. THE SWITCH WAS ADJUSTED AND AN OPERATIONAL CHECK WAS SATISFACTORY AT COMPLETION IAW 32-34-00. AIRCRAFT RETURNED TO SERVICE.
